# SDR SWAA2024012532387

- Difficulty date: December 15, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 56,188 hours, 28,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT WET AREA AT STA 1016 RBL3 WL 208.1. DOT 82-013.<[01] REMOVED AND REPLACE STRAP AT AFT WET AREA AT STA 1016 RBL3 WL 208.1 AS PER REF. B737.700- SRM-51-40-02-0G-0 AND DWG- 147A5600.;[02] VERIFIED STRAP REPLACED
